MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT
Catalog Number 433710
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a dental implant was observed to have a defective head during the placement procedure.The implant was removed.The procedure was not completed in the same visit.No additional adverse patient consequences were reported.

Brand Name
GODIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8609951
Report Number3001617766-2019-00223
Device Sequence Number2092150
Product Code DZE
UDI-Device Identifier10841307100294
UDI-Public10841307100294
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2015
Device Catalogue Number433710
Device Lot Number25357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR